# SDR DALA2019061903647

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 51,844 hours, 27,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR35-36 PRESSURE FLOOR PANEL "CRACK FOUND AT HOLE A. REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-04A PRIOR TO FURTHER FLIGHT." AA 5311-01171, SB A320-53-1264 AND AD-2018-06-04.
